Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 48, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 28, 2021, 9:53 AM CDT for Aitkin County, Cass County, Itasca County, Minnesota. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2021, 9:53 AM CDT (14:53 UTC)
- Expired
- Jul 28, 2021, 10:13 AM CDT
- In force
- 20 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Aitkin County, MN, Cass County, MN, Itasca County, MN
The radar
The Duluth radar (KDLH), 121 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 2.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
178
WUUS53 KDLH 281453
SVRDLH
MNC001-021-061-281600-
/O.NEW.KDLH.SV.W.0048.210728T1453Z-210728T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
953 AM CDT Wed Jul 28 2021
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Southeastern Itasca County in north central Minnesota...
Northern Aitkin County in east central Minnesota...
Northeastern Cass County in north central Minnesota...
* Until 1100 AM CDT.
* At 953 AM CDT, a severe thunderstorm was located 7 miles northeast
of Boy River, or 21 miles west of Grand Rapids, moving east at
45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Days High Landing around 1005 AM CDT.
Other locations in the path of this severe thunderstorm include
Cohasset, Pokegama Lake, Pokegama Dam, Gunn, Warba, Swan River and
Jacobson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4732 9408 4721 9306 4674 9306 4702 9404
4715 9413
TIME...MOT...LOC 1453Z 282DEG 43KT 4722 9399
HAIL...1.00IN
WIND...<50MPH
$$
JDS2 follow-up statements
491
WWUS53 KDLH 281507
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
1007 AM CDT Wed Jul 28 2021
MNC001-021-061-281600-
/O.CON.KDLH.SV.W.0048.000000T0000Z-210728T1600Z/
Itasca MN-Aitkin MN-Cass MN-
1007 AM CDT Wed Jul 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN ITASCA...NORTHERN AITKIN AND NORTHEASTERN CASS
COUNTIES...
At 1007 AM CDT, a severe thunderstorm was located near Days High
Landing, or 10 miles west of Grand Rapids, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Cohasset, Pokegama Lake, Pokegama Dam, Gunn, Warba, Swan River and
Jacobson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4731 9402 4721 9306 4674 9306 4696 9383
4721 9402
TIME...MOT...LOC 1507Z 282DEG 43KT 4718 9374
HAIL...1.00IN
WIND...<50MPH
$$
JDS197
WWUS53 KDLH 281513
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
1013 AM CDT Wed Jul 28 2021
MNC001-021-061-281523-
/O.CAN.KDLH.SV.W.0048.000000T0000Z-210728T1600Z/
Itasca MN-Aitkin MN-Cass MN-
1013 AM CDT Wed Jul 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ITASCA...NORTHERN
AITKIN AND NORTHEASTERN CASS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 4731 9402 4721 9306 4674 9306 4696 9383
4721 9402
TIME...MOT...LOC 1510Z 282DEG 43KT 4716 9363
$$
JDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 7:18 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 28, 7:18 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Duluth MN
718 AM CDT Wed Jul 28 2021
.UPDATE...
Issued at 717 AM CDT Wed Jul 28 2021
Areas of dense fog have developed this morning. High stratus from
storms over central Minnesota may inhibit the dissipation of fog
this morning. Have issued Dense Fog Advisories for the land and
marine areas which have the lowest visibility.
Updated POPs and storm timing this morning through this afternoon
to better reflect current trends and an expected westward shift of
the storm threat this afternoon.
&&
.DISCUSSION...(Today through Tuesday)
Issued at 442 AM CDT Wed Jul 28 2021
Summary: Thunderstorms are expected this morning and again this
afternoon and evening. Some storms may be severe from late morning
through this evening. Hot today with highs in the low 80s to low
90s. Heat indices of 95 to 100 degrees for portions of central
Minnesota and the I-35 corridor from Moose Lake south. A little
cooler and drier Thursday. Chance of showers and storms returns
Friday through Saturday.
At 09Z a warm front stretched from near Devils Lake to near
Fargo, ND to near Saint Cloud, MN to around Albert Lea. The latter
location more of a composite front and outflow boundary. South of
the front dewpoints were in the low to upper 70s, impressive
moisture for this time of night even in July. A southwesterly
nocturnal low-level jet was indicated both by the RAP analysis and
regional VAD profiles, the leading edge of which was providing
convergence for elevated convection over the NDak/SDak/MN border.
Think these storms will continue to percolate over the next
several hours and advance east-southeasterly along the front.
MLCAPE of 2000-3500 J/kg was found south of the warm front. While
the elevated convection is unlikely to tap all of that
instability, there should be enough energy available to support
strong to severe storms. Another area of thunderstorms stretched
from northwest Ontario west into Manitoba ahead of an approaching
shortwave trough.
The LLJ will continue to support convection and push it eastward
with time this morning. The jet will gradually veer and weaken
after 14Z, which should result in storms weakening if not
dissipating entirely. A few strong to severe storms appear
possible from Pine River east to the I-35 corridor this morning.
Within the last hour quarter-size hail was reported in Fargo.
Outflow from the early morning convection will serve to sharpen
the the warm frontal gradient.
The front will lift northward and should be oriented from around
Lake of the Woods to the Twin Cities by 15Z and perhaps a little
farther north by early afternoon. The convection over the Canadian
Prairies may weaken by late morning, but storms should redevelop
in the 17Z-19Z timeframe ahead of the shortwave trough, over
southeast Manitoba, northwest Minnesota, and adjacent areas of
northwest Ontario. There will be ample instability and deep layer
shear for severe thunderstorms this afternoon through this evening
along the warm front. I’ll defer to the SPC SWODY1 for more
detailed mesoscale analysis of the convective parameters. Storm
mode will initially favor discrete supercells with all modes of
severe weather possible. Storm motions will be southeasterly along
the front. There is a potential for a few tornadoes while storms
remain discrete, especially those which can ride along the frontal
boundary. LCLs initially will be high initially, but should lower
with time due to ingestion of RFD moisture. Very large hail up to
baseball size and damaging wind gusts to 70 are possible with the
discrete storms. Deep layer shear of 40 to 55 knots is forecast,
which should lead to eventual upscale growth into an MCS. Once
that transition occurs, the hail threat will diminish while the
wind potential will increase. Gusts of 80 to 90 mph will not be
out of the question at the apex of any bowing segments which
develop. QLCS tornadoes are not out of the question, either.
Torrential rainfall may lead to localized flash flooding before
storm motions increase with the transition to an MCS. With recent
rainfall over NW WI, even after the transition there may be a risk
for flash flooding. Precipitable water of 1.5 to 2 inches with
storms oriented parallel to the front will make storms efficient
rain producers.
In addition to the severe weather risk today and tonight, hot
temperatures are on tap. Portions of the Northland will experience
heat indices of 95 to 100 degrees this afternoon from the
Brainerd lakes east into the I-35 corridor south of Moose Lake and
into the St. Croix Valley near Grantsburg and Siren, WI. There is
a question whether temperatures will be able to reach the low to
middle 90s required to push heat indices over 100 with the morning
clouds and storms. Should clouds clear by mid to late morning,
afternoon temps may need to be increased a few degrees for those
areas.
Quieter weather is on tap for Thursday along with cooler
conditions. Another round of showers and storms is possible for
Friday afternoon through Saturday as a shortwave trough passes
through the region on northwest flow. A weak cool front will
accompany the trough and should be able to touch off a few showers
and storms. At this time the risk of severe weather appears low.
Temperatures will be in the 70s for most locations Saturday
through Monday. Tuesday will see temperatures warm up a few
degrees and there could be a few showers or storms during the
afternoon and evening.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 717 AM CDT Wed Jul 28 2021
Fog will dissipate by 14Z this morning. Showers and storms over
central Minnesota at 12Z will move southeastward along a warm
front this morning supported by a nocturnal low-level jet. The jet
is forecast to veer and weaken slightly by 15Z and think the
storms will weaken after that time, as well. Another round of
showers and storms is forecast to develop in the 18-19Z timeframe
this afternoon in southeast Manitoba, northwest Minnesota, and
adjacent areas of northwest Ontario. The storms will move
southeastward along the warm front and through northern Minnesota
and into northwest Wisconsin through this evening. Any storms
which develop may produce hail larger three-quarters of an inch
and wind gusts greater than 45 kts. Overall confidence in storm
timing and location is high this morning decreasing to medium for
this afternoon.
&&
.MARINE...
Issued at 451 AM CDT Wed Jul 28 2021
Northeast winds of around 5 to 10 knots are expected this
morning. Winds in the southwest arm may increase this afternoon to
around 15 knots. Strong to severe thunderstorms are possible this
afternoon and this evening with wind gusts up to 50 knots and
locally higher waves. The storm threat will diminish by late this
evening and quiet weather is expected for Thursday and much of
Friday. A few storms are possible again Friday afternoon through
Saturday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 79 61 80 55 / 70 60 0 0
INL 83 57 79 50 / 70 10 0 10
BRD 94 61 83 57 / 100 30 0 0
HYR 85 61 81 51 / 80 80 0 0
ASX 86 61 80 53 / 70 70 0 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory until 10 AM CDT this morning for WIZ001>004-
009.
MN...Dense Fog Advisory until 10 AM CDT this morning for MNZ019-020-
037.
LS...Dense Fog Advisory until 10 AM CDT this morning for LSZ121-
143>145.
&&
UPDATE...Huyck
DISCUSSION...Huyck
AVIATION...Huyck
MARINE...HuyckHazardous weather outlook, Jul 28, 6:52 AM CDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service Duluth MN 652 AM CDT Wed Jul 28 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291200- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 652 AM CDT Wed Jul 28 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Some storms are possible this morning from central Minnesota to the I-35 corridor. Some storms may be strong to severe. Large hail to ping pong ball size, wind gusts to 60 mph, and frequent cloud- to-ground lightning are the main threats this morning. Dense fog is possible this morning, primarily around Lake Superior. For more details see the Dense Fog Advisory. Thunderstorms are expected to redevelop over northwest Minnesota, southeast Manitoba, and adjacent areas of northwest Ontario this afternoon and move southeast through northern Minnesota into northwest Wisconsin this afternoon and evening. Some storms will likely become severe with hail up to baseball size, damaging wind gusts exceeding 75 mph, frequent cloud-to-ground lightning, and heavy rainfall which may lead to localized flash flooding. There is also a small chance of a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm chances return Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-291200- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 652 AM CDT Wed Jul 28 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Dense fog is possible this morning, reducing visibility to less than 1 nautical mile. Thunderstorms are expected to move over western Lake Superior this afternoon and evening. A few storms may be strong to severe with large hail, damaging wind gusts up to 50 knots, frequent cloud- to- water lightning, and locally heavy rainfall which may reduce visibility below one- half mile. Wind and waves may become large and chaotic around and in storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm chances return Friday afternoon and evening. Levens/Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jul 28, 6:15 AM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Duluth MN
615 AM CDT Wed Jul 28 2021
MNZ025-033-281145-
North Cass-South Cass-
615 AM CDT Wed Jul 28 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL CASS
COUNTY...
At 615 AM CDT, strong thunderstorms were along a line extending from
7 miles west of Lake George, to 6 miles west of Nevis, to near
Huntersville, and moving southeast at 40 mph.
Wind gusts up to 40 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.
These storms will remain over mainly rural areas of southwestern
North Cass and northwestern South Cass Counties, including the
following locations... Oshawa.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4680 9479 4680 9466 4708 9467 4711 9466
4710 9461 4663 9452 4663 9479
TIME...MOT...LOC 1115Z 304DEG 36KT 4719 9515 4699 9497 4684 9495
HuyckSpecial weather statement, Jul 28, 6:53 AM CDT, 3 hours before
Special Weather Statement
National Weather Service Duluth MN
653 AM CDT Wed Jul 28 2021
MNZ025-033-281215-
North Cass-South Cass-
653 AM CDT Wed Jul 28 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CASS COUNTY...
At 653 AM CDT, a strong thunderstorm was 8 miles northeast of
Huntersville, or 18 miles southwest of Walker, moving east at 50 mph.
Wind gusts up to 40 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
This storm will be near...
Backus around 705 AM CDT.
Other locations impacted by this storm include Oshawa.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4680 9466 4692 9466 4688 9444 4666 9457
4676 9479 4680 9478
TIME...MOT...LOC 1153Z 292DEG 44KT 4684 9474
HuyckSpecial weather statement, Jul 28, 6:56 AM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Duluth MN
656 AM CDT Wed Jul 28 2021
MNZ033-034-281215-
Crow Wing-South Cass-
656 AM CDT Wed Jul 28 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CASS AND
SOUTHWESTERN CROW WING COUNTIES...
At 656 AM CDT, strong thunderstorms were along a line extending from
8 miles northeast of Poplar, to Leader, to near Pillager, and moving
east at 45 mph.
Wind gusts up to 40 mph, pea size hail, heavy downpours, and frequent
cloud to ground lightning can be expected with these storms.
These storms will be near...
Pillager around 700 AM CDT.
Baxter and Gull Lake around 710 AM CDT.
Pequot Lakes and Nisswa around 715 AM CDT.
Other locations impacted by these storms include Lake Shore, Barrows,
Sylvan, Casino, Crow Wing State Park, East Gull Lake and Jenkins.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4670 9435 4624 9423 4627 9434 4630 9435
4630 9439 4631 9438 4633 9442 4633 9446
4631 9450 4633 9459 4648 9468 4672 9470
TIME...MOT...LOC 1156Z 288DEG 40KT 4670 9463 4652 9461 4637 9453
HuyckSpecial weather statement, Jul 28, 9:36 AM CDT, 17 minutes before
Special Weather Statement National Weather Service Duluth MN 936 AM CDT Wed Jul 28 2021 MNZ025-026-035-281500- Northern Aitkin-North Cass-South Itasca- 936 AM CDT Wed Jul 28 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ITASCA... NORTHWESTERN AITKIN AND EAST CENTRAL CASS COUNTIES... At 936 AM CDT, an area of strong thunderstorms was near Remer, or 22 miles west of Grand Rapids, moving east at 45 mph. Wind gusts up to 30 mph, penny size hail, heavy downpours, and occasional cloud to ground lightning can be expected with these storms. These storms will be near... Cohasset and Pokegama Lake around 1000 AM CDT. Other locations impacted by these storms include Split Hand Lake, Blackberry, Tobique, La Prairie and Siseebakwet Lake. Seek shelter inside a sturdy building and away from windows until these storms pass. Get off area lakes and seek shelter on shore in a sturdy shelter or a hard topped vehicle. LAT...LON 4702 9409 4718 9407 4726 9334 4687 9336 TIME...MOT...LOC 1436Z 271DEG 40KT 4711 9397 JDS
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:15 AM CDT | Special Weather Statement | DLH | Cass | 30 min |
| Jul 28, 6:42 AM CDT | Dense Fog Advisory | DLH | Carlton, Lake, Saint Louis | 3 hr |
| Jul 28, 6:50 AM CDT | Marine Dense Fog Advisory | DLH | 3 hr | |
| Jul 28, 6:53 AM CDT | Special Weather Statement | DLH | Cass | 22 min |
| Jul 28, 6:56 AM CDT | Special Weather Statement | DLH | Crow Wing | 19 min |
| Jul 28, 9:36 AM CDT | Special Weather Statement | DLH | Itasca | 24 min |
| Jul 28, 9:57 AM CDT | Special Weather Statement | DLH | Itasca | 18 min |
| Jul 28, 10:05 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 40 min |
| Jul 28, 10:34 AM CDT | Special Weather Statement | DLH | Itasca | 26 min |
| Jul 28, 10:43 AM CDT | Special Weather Statement | DLH | Itasca | 17 min |
| Jul 28, 10:58 AM CDT | Special Weather Statement | DLH | Itasca | 17 min |
| Jul 28, 11:14 AM CDT | Special Weather Statement | DLH | Itasca | 31 min |
| Jul 28, 11:41 AM CDT | Special Weather Statement | DLH | Itasca | 34 min |
| Jul 28, 11:45 AM CDT | Special Weather Statement | DLH | Koochiching | 30 min |
| Jul 28, 12:13 PM CDT | Special Weather Statement | DLH | Koochiching | 32 min |
| Jul 28, 12:15 PM CDT | Special Weather Statement | DLH | Saint Louis | 30 min |
| Jul 28, 12:44 PM CDT | Special Weather Statement | DLH | Koochiching | 31 min |
| Jul 28, 1:29 PM CDT | Special Weather Statement | DLH | Saint Louis | 31 min |
| Jul 28, 1:51 PM CDT | Special Weather Statement | DLH | Saint Louis | 9 min |
| Jul 28, 1:54 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 43 min |
| Jul 28, 2:04 PM CDT | Special Weather Statement | DLH | Saint Louis | 11 min |
| Jul 28, 2:33 PM CDT | Special Weather Statement | DLH | 27 min | |
| Jul 28, 2:39 PM CDT | Special Weather Statement | DLH | 21 min | |
| Jul 28, 2:55 PM CDT | Special Weather Statement | DLH | 20 min | |
| Jul 28, 3:16 PM CDT | Special Weather Statement | DLH | 29 min | |
| Jul 28, 3:40 PM CDT | Special Weather Statement | DLH | Saint Louis | 20 min |
| Jul 28, 4:31 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Jul 28, 4:43 PM CDT | Special Weather Statement | DLH | Lake | 17 min |
| Jul 28, 6:22 PM CDT | Special Weather Statement | DLH | Koochiching | 23 min |
| Jul 28, 6:43 PM CDT | Special Weather Statement | DLH | Koochiching | 17 min |
| Jul 28, 6:51 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.